# SDR P5CA0200714

- Difficulty date: December 22, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N24837
- Make and model: Boeing 747-300 SERIES
- Aircraft serial: 24837
- Aircraft time: 43,993 hours, 5,916 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 60B100281
- Part serial: T4499
- Condition: Failed
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 WINDOW SHATTERED ON DESCENT.  REPLACED WINDOW PER 56-11-02.
